# SDR CA150410008

- Difficulty date: April 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SURVEILLANCE FLIGHT PERFORMED AN AIR RETURN SHORTLY AFTER TAKEOFF FOR MINOR OIL SMELL IN CABIN.  ACFT LANDED UNEVENTFULLY.  TROUBLESHOOTING IS ONGOING.
